Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 37, No. 1 (January, 1985)
M. Yasugi Groundedness property and accessibility of ordinal diagrams 1−16
N. Nakauchi Multiply connected minimal surfaces and the geometric annulus theorem 17−39
M. Nakao Lp-estimates of solutions of some nonlinear degenerate diffusion equations 41−63
T. Uehara On cyclotomic units connected with p-adic characters 65−77
H. Mori The first eigenvalue of Laplacians on minimal surfaces in S3 79−86
H. Yoshihara Projective plane curves and the automorphism groups of their complements 87−113
O. Brattelli, G. A. Elliott and D. W. Robinson Strong topological transitivity and C*-dynamical systems 115−133
Y. Egawa and H. Suzuki Automorphism groups of multilinear mappings 135−155
Y. Hiramine On (G, Γ, n, q)-translation planes 157−164
M. Nakaoka The mod 2 semicharacteristic and groups acting freely on manifolds 165−172

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.